| Model Number |
840 |
| Medical Device Problem Code |
Tidal Volume Fluctuations (1634)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator had an incorrect tidal volume.Patient involvement is unknown.The service engineer inspected the device and replaced the exhalation flow sensor and exhalation valve to correct the issue.The unit passed all testing and operated within the manufacturing specifications.
Additional Manufacturer Narrative
An exhalation flow sensor and exhalation valve were returned to covidien/medtronic¿s product analysis.A visual inspection of the re turned components was performed, no notable conditions were found.The returned components were installed into a test ventilator for analysis; no errors were recorded in the diagnostic logs.An investigation was performed and the product analysis technician reported that no fault was found on exhalation valve.The exhalation flow sensor reported issue was isolated to contamination on the hot film elements probable of customer mishandling.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information was received that the ventilator was not in use on a patient at the time of the reported event.